# SDR UALA2012081604571

- Difficulty date: August 16, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 88,294 hours, 10,670 cycles
- Engine: Pwa PW4056
- System (JASC): 2822 · Fuel Boost Pump
- Part: Scavenge Pump
- Part number: RR24680A
- Part serial: 586
- Condition: Failed
- Location: Center Fuel Cell
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER FUEL TANK HAS 1100 LBS TRAPPED FUEL.  REPLACED SCAVENGE PUMP AND PRESSURE SWITCH.  ALL OPS CHECKED GOOD.  AIR AND GROUND MODE.
